# SDR AALA202409040509

- Difficulty date: September 3, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 52,732 hours, 26,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D5337260120700
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT-HAND AFT TITANIUM ANGLE BETWEEN THE BELLY FAIRING AND KEEL BEAM SIDE PANEL BETWEEN FR 40 AND FR 41 CRACKED. ACCOMPLISHED REPAIR OF RIGHT-HAND AFT TITANIUM ANGLE PER FINAL EA 353903
